# SDR CALA2021112202153

- Difficulty date: November 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N77537
- Make and model: Boeing 737824
- Aircraft serial: 62767
- Aircraft time: 16,490 hours, 5,783 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: NA
- Condition: Indication
- Location: L1
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DOOR 1L DOOR LIGHT LOW SPEED ABORT T/O VERIFIED DOOR LATCHED AND LOCKED, REQUEST MEL FOR 1L DOOR LIGHT PLACED 1L DOOR LIGHT INDICATION ON MEL INDICATION INTERMITENT TOMC APPROVED FOR MEL 5203M CHANGER TO 5203E. FURTHER DETAILS AWAITED.
